# SDR AALA2018082749022

- Difficulty date: August 23, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N830NN
- Make and model: Boeing 737823
- Aircraft serial: 31091
- Aircraft time: 27,032 hours, 10,729 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Processor
- Part number: UNI7364
- Part serial: 3355
- Condition: False Indication
- Location: Fuel Qty
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DEPARTED WITH OVER 900 POUNDS OF FUEL MORE THAN REQUIRED. 20 MINUTES INTO FLIGHT, TOTAL FUEL INDICATED 1200 POUNDS BELOW, 20 MINUTES LATER, FUEL INDICATED 1400 BELOW. BEGAN THE QUICK REFERENCE HANDBOOK PROCEDURES TO CORRECT FUEL QUANTITY.  AN EMERGENCY WAS DECLARED, FLIGHT DIVERTED, AND LANDED WITHOUT FURTHER INCIDENT. THE AIRCRAFT WAS GROUNDED.  MAINTENANCE REPLACED THE FUEL QUANTITY PROCESSOR UNIT IAW AMM 28-41-81 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
